# SDR UPS98826815

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 475851411
- Condition: Cracked
- Location: Bs 1300-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1300 TO 1320 LONG 32R FWD INTERCOSTAL ATTACH CLIP HAS EXTREME CORROSION AND AFT ATTACH CLIP IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CLIPS IAW SRM 51-1-21 AND DWG 4758514-11 AND -12.
